MAUDE Adverse Event Report: TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)

TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Model Number STRIP, WALGREENS 100CTKETONE #383239
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Ketone test strips were returned for evaluation.Product testing was performed and defect found: physical defect of strips; discolored grey pads.Root cause: rc-061: storage outside specifications.Note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for physical defect of the ketone test strips.Customer stated she had just purchased 100 count (two vials) of the ketone test strips.Customer stated the test strips in one vial were grey in color and the test strips in the other vial were pink/flesh tone in color.Customer stated she had not used any of the test strips from the vial where the test strips had been grey in color.The package had not been open or damaged when received by the customer and there was no evidence of the product being used previously.The test strip manufacturer¿s expiration date is 08/16/2022 and customer stated she is storing and handling the test strips correctly (location undisclosed).The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.Customer declined to perform a test during the call.

Brand Name
KETONE
Common Device Name
NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key12598119
Report Number1000113657-2021-00636
Device Sequence Number1494933
Product Code JIN
UDI-Device Identifier00021292008178
UDI-Public021292008178
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/16/2022
Device Model NumberSTRIP, WALGREENS 100CTKETONE #383239
Device Lot NumberAX604
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2021
Distributor Facility Aware Date09/14/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2021
Initial Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1